# SDR FDEA202408021079

- Difficulty date: August 2, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 76,429 hours, 28,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX146N51332
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN SEAT TRACK LBL 45.50 STA 1185 BOTH FLANGES CORRODED  REMOVED CORROSION ON MAIN CABIN SEAT TRACK LBL 45.50 STA 1185 BOTH FLANGES. AFTER   EVALUATION FOUND TO BE OUT OF LIMIT IAW B757 SRM 53-00-52-1A FIG 101 NOTES E DETAIL VII   SHEET 1 AND 4. FABRICATED NEW SEAT TRACK IAW BDWG # 146N5120 REV DB.
